# SDR UALA2011040101573

- Difficulty date: March 30, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 81,776 hours, 13,142 cycles
- Engine: Pwa PW4060
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 99C513305
- Part serial: 260
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR LEVER STIFF.  SUGGEST REPLACING MAIN LANDING GEAR SELECTOR VALVE ACCT BINDING, SHUTTER FELT WHEN ISOLATED FROM NLG SEL VLV WHEN OPERATING GEAR HANDLE UP.  VLV ON AOG E4252 PART NUMBER 1U1302-1. MAIN LANDING GEAR SELECTOR VLV PER MM.
